# SDR SWIA202056334

- Difficulty date: December 18, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 HAS MINOR CORROSION FROM FS 409.00 +128 TO FS 559.00 (C-CHECK) RO 2/17/2021.  REPAIRED AREA OF CORROSION ON FLOOR BEAM AT RBL 9 BETWEEN FS 409+128 TO FS 559 IAW REO 601R-53-41-2839 REV -- DATED 2021-01-11.
